MathSciNet Relay Station
MathSciNet bibliographic data
MR745020 (85f:58114) 58G11 (32F20 35K05 35N15)
Stanton, Nancy K.; Tartakoff, David S. The heat equation for the $\bar \partial \sb{b}$-Laplacian. Comm. Partial Differential Equations 9 (1984), no. 7, 597–686.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement